# SDR SWIA200616205

- Difficulty date: January 21, 2006
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N745SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10201
- Aircraft time: 2,225 hours, 1,452 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 766389L
- Part serial: 0601
- Condition: Malfunctioned
- Location: Slat Flaps
- Part time: 311 hours, 226 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE 30K' SLATS HALFSPEED STATUS MSG CAME ON.  REPLACED SFECU 2  PER AMM 27-51-05.  OPERATIONAL CHECK GOOD.
